# SDR S01J73015

- Difficulty date: April 22, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 30761
- Engine: Ge CF6*
- System (JASC): 7300 · Engine Fuel and Control
- Part: Engine
- Condition: Contaminated
- Location: #2 Eng
- Component: Engine, Ge
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B-18703 DURING A/C TAXI OUT, # 2 ENG SPOOL DOWN AND EGT OVER LIMIT.C/A:1.EPLD HUM AND ECU. 2.OIL AND FUEL FILTER RPLD. 3.HPT AND LPT BORESCOPE INSP. NML. 4.ECU STATIC AND ACTUATORS TEST NML. 5.PERFORM TEST #10 POWER ASSURANCE CK NML. 6. 4/25 RPLD # 2 ENG PER GE RECOMMENDATION.
